Jump to ContentJump to Main Navigation
Show Summary Details
In This Section

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year


IMPACT FACTOR 2016: 0.783
5-year IMPACT FACTOR: 0.792

CiteScore 2016: 0.80

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106

Mathematical Citation Quotient (MCQ) 2015: 0.43

Online
ISSN
1569-3945
See all formats and pricing
In This Section
Volume 3, Issue 4 (Jan 1995)

Issues

Analytical representations of solutions to multidimensional inverse problems for evolutionary equations

Yu. E. ANIKONOV
Published Online: 2009-10-09 | DOI: https://doi.org/10.1515/jiip.1995.3.4.259

About the article

Published Online: 2009-10-09

Published in Print:



Citation Information: Journal of Inverse and Ill-Posed Problems, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/jiip.1995.3.4.259. Export Citation

Comments (0)

Please log in or register to comment.
Log in